Densities of self-similar measures on the line.
Experimental mathematics, Tome 4 (1995) no. 2, pp. 101-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
iterated function system, self-similar measures, IFS, self-replicating measures, numerical algorithm, density diagram, Hausdorff measures
@article{EXMA_1995__4_2_224942,
author = {Strichartz, Robert S. and Taylor, Arthur and Zhang, Tong},
title = {Densities of self-similar measures on the line.},
journal = {Experimental mathematics},
pages = {101--128},
year = {1995},
volume = {4},
number = {2},
zbl = {0860.28005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1995__4_2_224942/}
}
Strichartz, Robert S.; Taylor, Arthur; Zhang, Tong. Densities of self-similar measures on the line.. Experimental mathematics, Tome 4 (1995) no. 2, pp. 101-128. http://geodesic.mathdoc.fr/item/EXMA_1995__4_2_224942/